Research Repository

Items where Author is "Newton, Nigel J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 4.

Article

Newton, Nigel J (2019) 'A Class of Non-Parametric Statistical Manifolds modelled on Sobolev Space.' Information Geometry, 2. 283 - 312. ISSN 2511-2481

Newton, Nigel J (2016) 'Infinite-dimensional statistical manifolds based on a balanced chart.' Bernoulli, 22 (2). 711 - 731. ISSN 1350-7265

Mitter, Sanjoy K and Newton, Nigel J (2010) 'Variational Bayes and a Problem of Reliable Communication I: Finite Systems.' Communications in Information and Systems, 10 (3). 155 - 182. ISSN 1526-7555

Monograph

Newton, Nigel J (2016) Transfer Entropy and Directed Information in Gaussian diffusion processes. Working Paper. Arxiv. (Unpublished)

This list was generated on Mon Aug 3 03:13:48 2020 BST.